I have been on pristiq for 3 weeks I'm getting bad feeling and want to give up I'm crying all the time I feel so hazy in my head can't concentrate on my job and want to hide away wAt do I do can anyone help me ??? I need some guidance
I have been on Pristiq for many months. I can share that it takes a good month to reach maximum effectiveness. Although it hasn't been a month yet, you may need to contact your doctor and let him know of your continued bad feeling, crying and haziness. He may want to add another medication to the Pristiq or encourage you to wait another week or so. Best to let the doctor evaluate your symptoms.
We are here to support you through this difficult time. If you need someone to talk to please repost. Finding the right medicines can be a very trying endeavour. It is a trial and error sort of ordeal because one size does not fit all. Hang in there and keep in touch,
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. tapered me off of Pristiq. My last 50mg every other day of the Pristiq was 10 days ago. When?
Posted 24 Sep 2010 • 1 answer
Posted 21 Jan 2012 • 2 answers
Posted 26 Oct 2012 • 2 answers
Posted 6 Nov 2012 • 1 answer
Posted 15 Feb 2016 • 1 answer